hrcak mascot   Srce   HID

Izvorni znanstveni članak

Cauchy type means related to the converse Jensen-Steffensen inequality

Slavica Ivelić ; Faculty of Civil Engineering and Architecture, University of Split, Matice hrvatske 15, 21000 Split, Croatia
Milica Klaričić Bakula   ORCID icon orcid.org/0000-0002-8753-2186 ; Faculty of Science, Department of Mathematics, University of Split, Teslina 12, 21000 Split, Croatia
Josip Pečarić ; Faculty of Textile Technology, University of Zagreb, Prilaz Baruna Filipovi´ca 30, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (330 KB) str. 123-138 preuzimanja: 263* citiraj
APA 6th Edition
Ivelić, S., Klaričić Bakula, M. i Pečarić, J. (2013). Cauchy type means related to the converse Jensen-Steffensen inequality. Rad Hrvatske akademije znanosti i umjetnosti, (515=17), 123-138. Preuzeto s https://hrcak.srce.hr/104412
MLA 8th Edition
Ivelić, Slavica, et al. "Cauchy type means related to the converse Jensen-Steffensen inequality." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 515=17, 2013, str. 123-138. https://hrcak.srce.hr/104412. Citirano 10.08.2020.
Chicago 17th Edition
Ivelić, Slavica, Milica Klaričić Bakula i Josip Pečarić. "Cauchy type means related to the converse Jensen-Steffensen inequality." Rad Hrvatske akademije znanosti i umjetnosti , br. 515=17 (2013): 123-138. https://hrcak.srce.hr/104412
Harvard
Ivelić, S., Klaričić Bakula, M., i Pečarić, J. (2013). 'Cauchy type means related to the converse Jensen-Steffensen inequality', Rad Hrvatske akademije znanosti i umjetnosti, (515=17), str. 123-138. Preuzeto s: https://hrcak.srce.hr/104412 (Datum pristupa: 10.08.2020.)
Vancouver
Ivelić S, Klaričić Bakula M, Pečarić J. Cauchy type means related to the converse Jensen-Steffensen inequality. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2013 [pristupljeno 10.08.2020.];(515=17):123-138. Dostupno na: https://hrcak.srce.hr/104412
IEEE
S. Ivelić, M. Klaričić Bakula i J. Pečarić, "Cauchy type means related to the converse Jensen-Steffensen inequality", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 515=17, str. 123-138, 2013. [Online]. Dostupno na: https://hrcak.srce.hr/104412. [Citirano: 10.08.2020.]

Sažetak
In this paper we apply so called exp-convex method to
the converse Jensen-Steffensen inequality in order to interpret it in
the form of exponentially convex functions. The outcome is a new
class of Cauchy type means and some new interesting inequalities
related to them.

Ključne riječi
Converse Jensen-Steffensen inequality; exponentially convex functions; log-convex functions; Cauchy type means

Hrčak ID: 104412

URI
https://hrcak.srce.hr/104412

Posjeta: 379 *